# SDR ASOA2015092413818

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,348 hours, 24,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN FOUND ON SKIN RIVET, BS 333, 26R.  REMOVED EXISTING FASTENER AND WET INSTALLED TEMP FASTENER, RESTORED SURFACE FINISH IAW GREO 601R-53-00-115 REV E, SRM 51-25-01.   REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.
